MAUDE Adverse Event Report: KARL STORZ GMBH CO. KG N.A.; ELECTRODE, ELECTROSURGICAL, ACTIVE, UROLOGICAL

KARL STORZ GMBH CO. KG N.A.; ELECTRODE, ELECTROSURGICAL, ACTIVE, UROLOGICAL
Model Number 27040GP140-S
Health Effect - Clinical Code Hematuria (2558)
Date of Event 12/12/2022
Type of Reportable Event Malfunction
Event or Problem Description
The surgeon was performing a transurethral resection of the prostate (turp) and used the storz bipolar cutting loop, (diameter 0.40mm).The product was defective.The top prongs on the device came off in the patient's urethra.The surgeon was able to remove the pieces and applied a 22 fr 3 way foley catheter for hematuria.Manufacturer response for electrode, electrosurgical, active, urological, n.A.(per site reporter).Device was collected by the representative.

Brand Name
N.A.
Common Device Name
ELECTRODE, ELECTROSURGICAL, ACTIVE, UROLOGICAL
Manufacturer (Section D)
KARL STORZ GMBH CO. KG
2151 e grand avenue
el segundo CA 90245
MDR Report Key16183402
Report Number16183402
Device Sequence Number2428665
Product Code FAS
UDI-Device Identifier04048551393215
UDI-Public(01)04048551393215
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 12/16/2022
Report Date (Section F) 12/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number27040GP140-S
Device Catalogue Number2704GP140-S
Device Lot Number37HB9087
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer01/17/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/17/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale
Date Report Sent to FDA12/16/2022